June  2016, 21(4): 1189-1202. doi: 10.3934/dcdsb.2016.21.1189

Analysis of a non-autonomous mutualism model driven by Levy jumps

1. 

Institute of mathematics, Nanjing Normal University, Nanjing 210023, China, China

2. 

Institute of Mathematics, School of Mathematical Sciences, Nanjing Normal University, Nanjing 210023

Received  July 2015 Revised  November 2015 Published  March 2016

This article is concerned with a mutualism ecological model with Lévy noise. The local existence and uniqueness of a positive solution are obtained with positive initial value, and the asymptotic behavior to the problem is studied. Moreover, we show that the solution is stochastically bounded and stochastic permanence. The sufficient conditions for the system to be extinct are given and the conditions for the system to be persistence in mean are also established.
Citation: Mei Li, Hongjun Gao, Bingjun Wang. Analysis of a non-autonomous mutualism model driven by Levy jumps. Discrete & Continuous Dynamical Systems - B, 2016, 21 (4) : 1189-1202. doi: 10.3934/dcdsb.2016.21.1189
References:
[1]

E. S. Allman and J. A. Rhodes, Mathematical Models in Biology: An Introduction, Cambridge University Press, 2004.  Google Scholar

[2]

D. Applebaum, Lévy Processes and Stochastics Calculus, Cambridge University Press, 2009. doi: 10.1017/CBO9780511809781.  Google Scholar

[3]

J. Bao and C. Yuan, Stochastic population dynamics driven by Lévy noise, J. Math. Anal. Appl., 391 (2012), 363-375. doi: 10.1016/j.jmaa.2012.02.043.  Google Scholar

[4]

J. Bao, X. Mao, G. Yin and C. Yuan, Competitive Lotka-Volterra population dynamics with jumps, Nonlinear Anal., 74 (2011), 6601-6616. doi: 10.1016/j.na.2011.06.043.  Google Scholar

[5]

L. J. Chen, L. J. Chen and Z. Li, Permanence of a delayed discrete mutualism model with feedback controls, Math. Comput. Model., 50 (2009), 1083-1089. doi: 10.1016/j.mcm.2009.02.015.  Google Scholar

[6]

L. Chen and J. Chen, Nonlinear Biological Dynamical System, Science Press, Beijing, 1993. Google Scholar

[7]

F. D. Chen and M. S. You, Permanence for an integrodifferential model of mutualism, Appl. Math. Comput., 186 (2007), 30-34. doi: 10.1016/j.amc.2006.07.085.  Google Scholar

[8]

N. H. Du and V. H. Sam, Dynamics of a stochastic Lotka-Volterra model perturbed by white noise, J. Math. Anal. Appl., 324 (2006), 82-97. doi: 10.1016/j.jmaa.2005.11.064.  Google Scholar

[9]

A. Friedman, Stochastic Differential Equations and Their Applications, Academic Press, New York, 1976. Google Scholar

[10]

B. S. Goh, Stability in models of mutualism, Amer. Natur., 113 (1979), 261-275. doi: 10.1086/283384.  Google Scholar

[11]

Y. Hu, F. Wu and C. Huang, Stochastic Lotka-Volterra models with multiple delays, J. Math. Anal. Appl., 375 (2011), 42-57. doi: 10.1016/j.jmaa.2010.08.017.  Google Scholar

[12]

V. Hutson and K. Schmitt, Permanence and the dynamics of biological systems, Math. Biosci., 111 (1992), 1-71. doi: 10.1016/0025-5564(92)90078-B.  Google Scholar

[13]

J. N. Holland, D. L. DeAngelis and J. L. Bronstein, Population dynamics and mutualism: Functional responses of benefits and costs, Amer. Natur., 159 (2002), 231-244. Google Scholar

[14]

J. N. Holland and D. L. DeAngelis, A consumer-resource approach to the density-dependent population dynamics of mutualism, Ecology., 91 (2010), 1286-1295. Google Scholar

[15]

N. Ikeda and S. Wantanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, 1981.  Google Scholar

[16]

D. Q. Jiang, N. Z. Shi and X. Y. Li, Global stability and stochastic permanence of a non-autonomous logistic equation with random perturbation, J. Math. Anal. Appl., 340 (2008), 588-597. doi: 10.1016/j.jmaa.2007.08.014.  Google Scholar

[17]

C. Y. Ji, D. Q. Jiang and N. Z. Shi, Analysis of a predator-prey model with modified Leslie-Gower and Holling- type II schemes with stochastic perturbation, J. Math. Anal. Appl., 359 (2009), 482-498. doi: 10.1016/j.jmaa.2009.05.039.  Google Scholar

[18]

C. Y. Ji and D. Q. Jiang, Persistence and non-persistence of a mutualism system with stochastic perturbation, Discrete Contin. Dyn. Syst., 32 (2012), 867-889. doi: 10.3934/dcds.2012.32.867.  Google Scholar

[19]

I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, $3^{nd}$ edition, Springer-Verlag, New York, 1991. doi: 10.1007/978-1-4612-0949-2.  Google Scholar

[20]

F. C. Klebaner, Introduction to Stochastic Calculus with Applications, $2^{nd}$ edition, Imperial college press, London, 2012. doi: 10.1142/p821.  Google Scholar

[21]

X. Li, A. Gray, D, Jiang and X. Mao, Sufficient and necessary conditions of stochastic permanence and extinction for stochastic logistic populations under regime switching, J. Math. Anal. Appl., 376 (2011), 11-28. doi: 10.1016/j.jmaa.2010.10.053.  Google Scholar

[22]

Q. Liu and Y. Liang, Persistence and extinction of a stochastic non-autonomous Gilpin-Ayala system driven by Lévy noise, Commun Nonlinear Sci. Numer. Simul., 19 (2014), 3745-3752. doi: 10.1016/j.cnsns.2014.02.027.  Google Scholar

[23]

M. Li, H. J. Gao, C. F. Shun and Y. Z. Gong, Analysis of a mutualism model with stochastic perturbations, Int. J. Biomath., 8 (2015), 1550072, 18pp. doi: 10.1142/S1793524515500722.  Google Scholar

[24]

Z. Lu and Y. Takeuchi, Permanence and global stability for cooperative Lotka-Volterra diffusion systems, Nonlinear. Anal., 19 (1992), 963-975. doi: 10.1016/0362-546X(92)90107-P.  Google Scholar

[25]

M. Liu and K. Wang, Survival analysis of a stochastic cooperation system in a polluted environment, J. Biol. Syst., 19 (2011), 183-204. doi: 10.1142/S0218339011003877.  Google Scholar

[26]

M. Liu and K. Wang, Population dynamical behavior of Lotka-Volterra cooperative systems with random perturbations, Discrete. Contin. Dyn. Syst., 33 (2013), 2495-2522. doi: 10.3934/dcds.2013.33.2495.  Google Scholar

[27]

M. Liu and K. Wang, Analysis of a stochastic autonomous mutualism model, J. Math. Anal. Appl., 402 (2013), 392-403. doi: 10.1016/j.jmaa.2012.11.043.  Google Scholar

[28]

M. Liu and K. Wang, Stochastic Lotka-Volterra systems with Lévy noise, J. Math. Anal. Appl., 410 (2014), 750-763. doi: 10.1016/j.jmaa.2013.07.078.  Google Scholar

[29]

X. Y. Li and X. R. Mao, Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbations, Discrete. Contin. Dyn. Syst., 24 (2009), 523-545. doi: 10.3934/dcds.2009.24.523.  Google Scholar

[30]

R. A. Lipster, Strong law of large numbers for local martingales, Stochastics, 3 (1980), 217-228. doi: 10.1080/17442508008833146.  Google Scholar

[31]

X. R. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, 1997. doi: 10.1533/9780857099402.  Google Scholar

[32]

R. M. May, Simple mathematical models with very complicated dynamics, Nature, 261 (1976), 459-467. doi: 10.1007/978-0-387-21830-4_7.  Google Scholar

[33]

R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, NJ, 2001. Google Scholar

[34]

X. Mao, S. Sabais and E. Renshaw, Asymptotic behavior of stochastic Lotka-Volterra model, J. Math. Anal. Appl., 287 (2003), 141-156. doi: 10.1016/S0022-247X(03)00539-0.  Google Scholar

[35]

Y. Takeuchi, N. H. Dub, N. T. Hieu and K. Sato, Evolution of predator-prey systems described by a Lotka-Volterra equation under random environment, J. Math. Anal. Appl., 323 (2006), 938-957. doi: 10.1016/j.jmaa.2005.11.009.  Google Scholar

[36]

A. R. Thompson, R. M. Nisbet and R. J. Schmitt, Dynamics of mutualist populations that are demographically open, J. Anim. Ecol., 75 (2006), 1239-1251. Google Scholar

[37]

J. A. Yan, Lectures on Theory of Measure, Science Press, Beijing, 2004. Google Scholar

show all references

References:
[1]

E. S. Allman and J. A. Rhodes, Mathematical Models in Biology: An Introduction, Cambridge University Press, 2004.  Google Scholar

[2]

D. Applebaum, Lévy Processes and Stochastics Calculus, Cambridge University Press, 2009. doi: 10.1017/CBO9780511809781.  Google Scholar

[3]

J. Bao and C. Yuan, Stochastic population dynamics driven by Lévy noise, J. Math. Anal. Appl., 391 (2012), 363-375. doi: 10.1016/j.jmaa.2012.02.043.  Google Scholar

[4]

J. Bao, X. Mao, G. Yin and C. Yuan, Competitive Lotka-Volterra population dynamics with jumps, Nonlinear Anal., 74 (2011), 6601-6616. doi: 10.1016/j.na.2011.06.043.  Google Scholar

[5]

L. J. Chen, L. J. Chen and Z. Li, Permanence of a delayed discrete mutualism model with feedback controls, Math. Comput. Model., 50 (2009), 1083-1089. doi: 10.1016/j.mcm.2009.02.015.  Google Scholar

[6]

L. Chen and J. Chen, Nonlinear Biological Dynamical System, Science Press, Beijing, 1993. Google Scholar

[7]

F. D. Chen and M. S. You, Permanence for an integrodifferential model of mutualism, Appl. Math. Comput., 186 (2007), 30-34. doi: 10.1016/j.amc.2006.07.085.  Google Scholar

[8]

N. H. Du and V. H. Sam, Dynamics of a stochastic Lotka-Volterra model perturbed by white noise, J. Math. Anal. Appl., 324 (2006), 82-97. doi: 10.1016/j.jmaa.2005.11.064.  Google Scholar

[9]

A. Friedman, Stochastic Differential Equations and Their Applications, Academic Press, New York, 1976. Google Scholar

[10]

B. S. Goh, Stability in models of mutualism, Amer. Natur., 113 (1979), 261-275. doi: 10.1086/283384.  Google Scholar

[11]

Y. Hu, F. Wu and C. Huang, Stochastic Lotka-Volterra models with multiple delays, J. Math. Anal. Appl., 375 (2011), 42-57. doi: 10.1016/j.jmaa.2010.08.017.  Google Scholar

[12]

V. Hutson and K. Schmitt, Permanence and the dynamics of biological systems, Math. Biosci., 111 (1992), 1-71. doi: 10.1016/0025-5564(92)90078-B.  Google Scholar

[13]

J. N. Holland, D. L. DeAngelis and J. L. Bronstein, Population dynamics and mutualism: Functional responses of benefits and costs, Amer. Natur., 159 (2002), 231-244. Google Scholar

[14]

J. N. Holland and D. L. DeAngelis, A consumer-resource approach to the density-dependent population dynamics of mutualism, Ecology., 91 (2010), 1286-1295. Google Scholar

[15]

N. Ikeda and S. Wantanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, 1981.  Google Scholar

[16]

D. Q. Jiang, N. Z. Shi and X. Y. Li, Global stability and stochastic permanence of a non-autonomous logistic equation with random perturbation, J. Math. Anal. Appl., 340 (2008), 588-597. doi: 10.1016/j.jmaa.2007.08.014.  Google Scholar

[17]

C. Y. Ji, D. Q. Jiang and N. Z. Shi, Analysis of a predator-prey model with modified Leslie-Gower and Holling- type II schemes with stochastic perturbation, J. Math. Anal. Appl., 359 (2009), 482-498. doi: 10.1016/j.jmaa.2009.05.039.  Google Scholar

[18]

C. Y. Ji and D. Q. Jiang, Persistence and non-persistence of a mutualism system with stochastic perturbation, Discrete Contin. Dyn. Syst., 32 (2012), 867-889. doi: 10.3934/dcds.2012.32.867.  Google Scholar

[19]

I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, $3^{nd}$ edition, Springer-Verlag, New York, 1991. doi: 10.1007/978-1-4612-0949-2.  Google Scholar

[20]

F. C. Klebaner, Introduction to Stochastic Calculus with Applications, $2^{nd}$ edition, Imperial college press, London, 2012. doi: 10.1142/p821.  Google Scholar

[21]

X. Li, A. Gray, D, Jiang and X. Mao, Sufficient and necessary conditions of stochastic permanence and extinction for stochastic logistic populations under regime switching, J. Math. Anal. Appl., 376 (2011), 11-28. doi: 10.1016/j.jmaa.2010.10.053.  Google Scholar

[22]

Q. Liu and Y. Liang, Persistence and extinction of a stochastic non-autonomous Gilpin-Ayala system driven by Lévy noise, Commun Nonlinear Sci. Numer. Simul., 19 (2014), 3745-3752. doi: 10.1016/j.cnsns.2014.02.027.  Google Scholar

[23]

M. Li, H. J. Gao, C. F. Shun and Y. Z. Gong, Analysis of a mutualism model with stochastic perturbations, Int. J. Biomath., 8 (2015), 1550072, 18pp. doi: 10.1142/S1793524515500722.  Google Scholar

[24]

Z. Lu and Y. Takeuchi, Permanence and global stability for cooperative Lotka-Volterra diffusion systems, Nonlinear. Anal., 19 (1992), 963-975. doi: 10.1016/0362-546X(92)90107-P.  Google Scholar

[25]

M. Liu and K. Wang, Survival analysis of a stochastic cooperation system in a polluted environment, J. Biol. Syst., 19 (2011), 183-204. doi: 10.1142/S0218339011003877.  Google Scholar

[26]

M. Liu and K. Wang, Population dynamical behavior of Lotka-Volterra cooperative systems with random perturbations, Discrete. Contin. Dyn. Syst., 33 (2013), 2495-2522. doi: 10.3934/dcds.2013.33.2495.  Google Scholar

[27]

M. Liu and K. Wang, Analysis of a stochastic autonomous mutualism model, J. Math. Anal. Appl., 402 (2013), 392-403. doi: 10.1016/j.jmaa.2012.11.043.  Google Scholar

[28]

M. Liu and K. Wang, Stochastic Lotka-Volterra systems with Lévy noise, J. Math. Anal. Appl., 410 (2014), 750-763. doi: 10.1016/j.jmaa.2013.07.078.  Google Scholar

[29]

X. Y. Li and X. R. Mao, Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbations, Discrete. Contin. Dyn. Syst., 24 (2009), 523-545. doi: 10.3934/dcds.2009.24.523.  Google Scholar

[30]

R. A. Lipster, Strong law of large numbers for local martingales, Stochastics, 3 (1980), 217-228. doi: 10.1080/17442508008833146.  Google Scholar

[31]

X. R. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, 1997. doi: 10.1533/9780857099402.  Google Scholar

[32]

R. M. May, Simple mathematical models with very complicated dynamics, Nature, 261 (1976), 459-467. doi: 10.1007/978-0-387-21830-4_7.  Google Scholar

[33]

R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, NJ, 2001. Google Scholar

[34]

X. Mao, S. Sabais and E. Renshaw, Asymptotic behavior of stochastic Lotka-Volterra model, J. Math. Anal. Appl., 287 (2003), 141-156. doi: 10.1016/S0022-247X(03)00539-0.  Google Scholar

[35]

Y. Takeuchi, N. H. Dub, N. T. Hieu and K. Sato, Evolution of predator-prey systems described by a Lotka-Volterra equation under random environment, J. Math. Anal. Appl., 323 (2006), 938-957. doi: 10.1016/j.jmaa.2005.11.009.  Google Scholar

[36]

A. R. Thompson, R. M. Nisbet and R. J. Schmitt, Dynamics of mutualist populations that are demographically open, J. Anim. Ecol., 75 (2006), 1239-1251. Google Scholar

[37]

J. A. Yan, Lectures on Theory of Measure, Science Press, Beijing, 2004. Google Scholar

[1]

Shangzhi Li, Shangjiang Guo. Permanence and extinction of a stochastic SIS epidemic model with three independent Brownian motions. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2693-2719. doi: 10.3934/dcdsb.2020201

[2]

Jiangtao Yang. Permanence, extinction and periodic solution of a stochastic single-species model with Lévy noises. Discrete & Continuous Dynamical Systems - B, 2021, 26 (10) : 5641-5660. doi: 10.3934/dcdsb.2020371

[3]

Xia Wang, Shengqiang Liu, Libin Rong. Permanence and extinction of a non-autonomous HIV-1 model with time delays. Discrete & Continuous Dynamical Systems - B, 2014, 19 (6) : 1783-1800. doi: 10.3934/dcdsb.2014.19.1783

[4]

Hongfu Yang, Xiaoyue Li, George Yin. Permanence and ergodicity of stochastic Gilpin-Ayala population model with regime switching. Discrete & Continuous Dynamical Systems - B, 2016, 21 (10) : 3743-3766. doi: 10.3934/dcdsb.2016119

[5]

Miljana JovanoviĆ, Marija KrstiĆ. Extinction in stochastic predator-prey population model with Allee effect on prey. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 2651-2667. doi: 10.3934/dcdsb.2017129

[6]

Huy Dinh, Harbir Antil, Yanlai Chen, Elena Cherkaev, Akil Narayan. Model reduction for fractional elliptic problems using Kato's formula. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021004

[7]

Gamaliel Blé, Carlos Cabrera. A generalization of Douady's formula. Discrete & Continuous Dynamical Systems, 2017, 37 (12) : 6183-6188. doi: 10.3934/dcds.2017267

[8]

Shangzhi Li, Shangjiang Guo. Persistence and extinction of a stochastic SIS epidemic model with regime switching and Lévy jumps. Discrete & Continuous Dynamical Systems - B, 2021, 26 (9) : 5101-5134. doi: 10.3934/dcdsb.2020335

[9]

Chunyan Ji, Daqing Jiang. Persistence and non-persistence of a mutualism system with stochastic perturbation. Discrete & Continuous Dynamical Systems, 2012, 32 (3) : 867-889. doi: 10.3934/dcds.2012.32.867

[10]

Dan Li, Jing'an Cui, Yan Zhang. Permanence and extinction of non-autonomous Lotka-Volterra facultative systems with jump-diffusion. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 2069-2088. doi: 10.3934/dcdsb.2015.20.2069

[11]

Francisco Brito, Maria Luiza Leite, Vicente de Souza Neto. Liouville's formula under the viewpoint of minimal surfaces. Communications on Pure & Applied Analysis, 2004, 3 (1) : 41-51. doi: 10.3934/cpaa.2004.3.41

[12]

Marius Mitrea. On Bojarski's index formula for nonsmooth interfaces. Electronic Research Announcements, 1999, 5: 40-46.

[13]

Wenxiang Sun, Xueting Tian. Dominated splitting and Pesin's entropy formula. Discrete & Continuous Dynamical Systems, 2012, 32 (4) : 1421-1434. doi: 10.3934/dcds.2012.32.1421

[14]

Xiaojun Huang, Jinsong Liu, Changrong Zhu. The Katok's entropy formula for amenable group actions. Discrete & Continuous Dynamical Systems, 2018, 38 (9) : 4467-4482. doi: 10.3934/dcds.2018195

[15]

Katarzyna PichÓr, Ryszard Rudnicki. Stability of stochastic semigroups and applications to Stein's neuronal model. Discrete & Continuous Dynamical Systems - B, 2018, 23 (1) : 377-385. doi: 10.3934/dcdsb.2018026

[16]

Jian Zhang, Tony T. Lee, Tong Ye, Liang Huang. An approximate mean queue length formula for queueing systems with varying service rate. Journal of Industrial & Management Optimization, 2021, 17 (1) : 185-204. doi: 10.3934/jimo.2019106

[17]

Songbai Guo, Jing-An Cui, Wanbiao Ma. An analysis approach to permanence of a delay differential equations model of microorganism flocculation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021208

[18]

Zachary P. Kilpatrick. Ghosts of bump attractors in stochastic neural fields: Bottlenecks and extinction. Discrete & Continuous Dynamical Systems - B, 2016, 21 (7) : 2211-2231. doi: 10.3934/dcdsb.2016044

[19]

Xijun Hu, Penghui Wang. Hill-type formula and Krein-type trace formula for $S$-periodic solutions in ODEs. Discrete & Continuous Dynamical Systems, 2016, 36 (2) : 763-784. doi: 10.3934/dcds.2016.36.763

[20]

Wan-Hua He, Chufang Wu, Jia-Wen Gu, Wai-Ki Ching, Chi-Wing Wong. Pricing vulnerable options under a jump-diffusion model with fast mean-reverting stochastic volatility. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021057

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (139)
  • HTML views (0)
  • Cited by (4)

Other articles
by authors

[Back to Top]